# SDR DALA2025080805943

- Difficulty date: August 5, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 92,829 hours, 41,102 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Frame
- Condition: No Discrepancy
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 628217-14, MONITOR INSPECTION LOG REPAIR TO LH FUSELAGE FRAME STA 1560 @ S26L.   REF ERA 628217-14. (1127114)
